# SDR MASA200500123

- Difficulty date: February 16, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 7,186 hours, 6,599 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 14535184003
- Condition: Cracked
- Location: Empennage
- Part time: 7,189 hours, 6,599 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-CHECK EMPENNAGE INTERNAL RIB IS CRACKED AND IS BEING REPLACED IAW SRM 51-40-02.
